# SDR SWAA010379

- Difficulty date: February 7, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 25,607 hours, 23,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD VERTICAL BEAM WEB CRACKED AT LBL 17.1, WL 229.  REPAIRED VERTICAL BEAM WEB PER BFG ER.
